Alert archive / New Jersey / Special Weather Statements in 2018
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Oct 27, 2018, 5:37 AM EDT for Warren County, New Jersey; Northampton County, Pennsylvania. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 27, 2018, 5:37 AM EDT (09:37 UTC)
- Expired
- Oct 27, 2018, 6:00 AM EDT
- In force
- 23 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Warren County, NJ, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 102 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 943 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
096
WWUS81 KPHI 270937
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
537 AM EDT SAT OCT 27 2018
NJZ007-009-PAZ055-062-103-105-271000-
Hunterdon-Warren-Upper Bucks-Monroe-Western Montgomery-Northampton-
537 AM EDT SAT OCT 27 2018
...A SHOWER WILL AFFECT NORTHWESTERN HUNTERDON...SOUTHWESTERN
WARREN...NORTH CENTRAL MONTGOMERY...NORTHWESTERN BUCKS...SOUTH
CENTRAL MONROE AND NORTHAMPTON COUNTIES...
At 536 AM EDT, a shower was located near Bedminster, or 14 miles
southeast of Allentown, moving north at 50 mph.
Winds up to 50 mph are possible with this shower.
Locations impacted include...
Easton, Bethlehem, Forks, Quakertown, Perkasie, Wilson, Souderton,
Bedminster, Washington, Hellertown, Nazareth, Bangor, Chalfont, Pen
Argyl, Wind Gap, Belvidere, Harmony, Oxford, Alpha and Dublin.
Torrential rainfall is also occurring with this shower, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
LAT...LON 4089 7491 4029 7522 4030 7538 4052 7537
4054 7533 4056 7536 4094 7534
TIME...MOT...LOC 0936Z 191DEG 62KT 4046 7526
$$
MPSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 27, 4:41 AM EDT, 56 minutes earlier.
Area forecast discussion, Oct 27, 4:41 AM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
441 AM EDT Sat Oct 27 2018
.SYNOPSIS...
A coastal low located near the Virginia coast will track northeast
along the New Jersey coast today and eventually into New England and
Quebec through Sunday. Another area of low pressure will cross the
region early Monday. High pressure will then build across the region
through Tuesday, settling to our southeast on Wednesday. Another
system is expected to impact the region late in the week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BRND1 started gusting to 48-49 kt, and winds started coming up
on DE ocean waters. As a result, went ahead and expanded the Wind
Advisory to include most of DE and parts of southern NJ for this
morning.
Double barreled low pressure, with one center over the Ohio/Kentucky
border, and the other over eastern North Carolina, will continue to
lift to the north and east. Models have the low merging over
Delmarva later this morning as H5 trough with several strong
shortwaves dig through the Ohio Valley. In addition, there is a 55-
65 kt low level jet that will lift through the region from south to
north as well.
Rainfall increasing in intensity as it lifts through NJ. For the
most part, rainfall rates have averaged 1/4-1/2" per hour in
Delmarva and southeast PA, but are now on the order of around 1/2
inch per hour across southern NJ. As that jet lifts north, rainfall
should enhance even further. PWATs are currently on the order of 1-
1.25", but will increase to around 1.5" towards daybreak as easterly
flow increase with approach of low pressure.
With approach of that jet, heavy rain should mix down some of the
higher wind gusts. Will continue to expect 50-60 mph wind gusts for
eastern NJ, and up to 50 mph wind gusts for southeast NJ.
Currently in effect are High Wind Warnings for Monmouth and Ocean
counties and Wind Advisories for Middlesex, southeast Burlington,
Atlantic and Cape may counties. Flash Flood Watches are in effect
for eastern NJ. Coastal Flood Warnings and Advisories are also in
effect, but those headlines will be covered in the Tides/Coastal
Flooding portion of the AFD below.
Low pressure will slowly lift through the region throughout the day,
and periods of light to moderate rain will continue.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
Showers taper off from south to north this evening, and showers may
linger in southern Poconos and northern NJ through late tonight.
Winds shift to the north behind the departing low. Given abundant
low level moisture that should be in place from the rain today, can
expect some patchy fog to develop as it will take some time for the
area to dry out.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
Saturday AM Update...No major changes were made to the long
term. The system Sunday night into Monday looks to move through
a little faster so we lowered POPs early Monday. Also, raised
POPs slightly for next Thursday. Otherwise, no changes.
Previous Discussion From Friday Afternoon...
Sunday through Monday... Sunday is looking like a fairly nice
day across the region. Plenty of clouds across the area as the
upper trough moves little. A clipper system will move down
through the upper midwest states and cross our region Sunday
night through early Monday. Models are showing decent moisture
(likely overdone) as this low tracks through our area so expect
there to be some showers(mainly light).
The upper trough starts to lift later on Monday and helps to give
way to the strong surface high building in from the west. The upper
jet crosses the region as the trough lifts to the north. With the
gradient sufficient as the surface, expect there to be a period of
gusty winds as the trough exits the area.
Tuesday through Wednesday...The high builds in from the west on
Tuesday, remaining centered to the south of our area. We should see
conditions improve and little to no precipitation is expected
through Wednesday. Winds will turn more to the west and then
southwest later Tuesday, allowing for some warmer more mild air to
arrive.
Thursday through Friday...Low pressure will cross well to the north
of the area but the trailing cold front will start to slowly drop
southward towards our region. As the front sags southward, we could
see some precipitation fall over our area starting as early as late
Wednesday into Thursday. The front looks to have a deep connection
down to the Gulf of Mexico. Additionally, a low develops along the
boundary and this low may impact our area towards the end of the
week. With the high shifting off of the southeast coast, we will be
put back into the southerly flow and dew points will start to rise
back into the 50s. Still a lot of uncertainty but something to keep
an eye on.
&&
.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...IFR and lower possible in moderate to heavy rain in the
morning, then IFR/MVFR in the afternoon. East winds 15-20 kt with 20-
30 kt gusts, except for along the coast, where gusts up to 45 kt are
possible. Winds will diminish to 10 kt or less later today. Moderate
confidence.
Tonight...MVFR ceilings could linger for much if not all of the
night. Westerly winds less than 10 kt. Patchy fog may develop as
well. Moderate confidence.
Outlook...
Sunday...Mainly VFR conditions expected. Periods of MVFR
possible. West winds around 5 to 10 knots.
Sunday night...Mainly VFR conditions expected. Showers will cross
the terminals overnight with Sub-VFR conditions possible. Southwest
winds around 5 knots.
Monday...Slight chance of showers early, otherwise mainly VFR
conditions expected. Northwest winds around 10 to 15 knots.
Tuesday...Mainly VFR conditions expected. West winds around 5 to 10
knots.
Wednesday...Mainly VFR conditions expected. Southwest winds around 5
to 10 knots
&&
.MARINE...
BRND1 started gusting to 48-49 kt, and winds started coming up
on DE ocean waters. As a result, went ahead and issued a Storm
Warning for all waters for this morning.
Winds shift to the south/southwest this afternoon, and winds
will decrease. A SCA will be needed, however. SCA conditions may
linger on the Delaware Bay through the remainder of the day and
on the coastal waters through tonight.
Outlook...
Sunday...Seas are expected to remain above 5 feet through Sunday but
are expected to gradually diminish through the day. West winds
around 10 to 15 knots with gusts around 20 knots.
Sunday night through Monday night...Seas remain elevated through
Monday, although they may briefly fall below 5 feet for a period
Sunday night. Seas are expected to drop below 5 feet Monday evening.
Winds will increase on Monday becoming west around 15 to 20 knots
with gusts of 25 to 30 knots possible.
Tuesday...Winds are expected to diminish early Tuesday becoming west
to northwest around 10 to 15 knots. Seas around 2 to 4 feet.
Tuesday night through Wednesday...Seas will start to increase and
may near 5 feet Tuesday night through Wednesday. Winds will also
increase out of the south around 15 to 20 knots with gusts around 25
knots.
&&
.TIDES/COASTAL FLOODING...
A Coastal Flood Warning remains in effect for all of the New
Jersey and Delaware Atlantic coast, as well as Kent County,
Delaware and Middlesex, New Jersey. A Coastal Flood Advisory
remains in effect for the remaining counties along the Delware
Bay and tidal Delaware River.
The combination of strengthening easterly winds this morning
and lingering high astronomical tides, as we are only a couple
of days away from the recent full moon, is expected to lead to
coastal flooding for all of our coastal areas along the Atlantic
Ocean, Delaware Bay, and tidal Delaware River. Winds will be
especially strong across the northern New Jersey coast, which
may trap water into Raritan Bay. It looks like the surge will
max out right around high tide for areas near Sandy Hook, and
especially Perth Amboy. Perth Amboy looks to reach major
coastal flood levels. The rest of the New Jersey and Delaware
coasts under the Coastal Flood Warning should reach the moderate
coastal flood level. Those in the advisory area will reach
minor coastal flood levels, but may get close to moderate in a
few locations.
This currently looks like the only tide cycle when a warning or
advisory would be needed as the Saturday evening/night high
tide is the lower of the two astronomical high tides and winds
shift to an offshore direction by Saturday evening.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Coastal Flood Advisory from 2 PM this afternoon to 6 PM EDT
this evening for PAZ070-071-106.
NJ...High Wind Warning until 11 AM EDT this morning for NJZ013-014-
020-026.
Coastal Flood Warning until 3 PM EDT this afternoon for
NJZ012>014-020-022>027.
Flash Flood Watch until 2 PM EDT this afternoon for NJZ012>014-
020-022>027.
Wind Advisory until 11 AM EDT this morning for NJZ012-021>025-
027.
Coastal Flood Advisory from 11 AM this morning to 3 PM EDT
this afternoon for NJZ016.
Coastal Flood Advisory from 2 PM this afternoon to 6 PM EDT
this evening for NJZ015-017>019.
Coastal Flood Advisory from 8 AM this morning to 2 PM EDT this
afternoon for NJZ021.
DE...Coastal Flood Warning until 3 PM EDT this afternoon for
DEZ002>004.
Wind Advisory until 11 AM EDT this morning for DEZ002>004.
Coastal Flood Advisory from 11 AM this morning to 3 PM EDT
this afternoon for DEZ001.
MD...None.
MARINE...Storm Warning until 10 AM EDT this morning for ANZ430-431-
452>455.
Storm Warning until 11 AM EDT this morning for ANZ450-451.
&&
Synopsis...Fitzsimmons
Near Term...MPS
Short Term...MPS
Long Term...Fitzsimmons/Meola
Aviation...Fitzsimmons/Johnson/Meola/MPS
Marine...Fitzsimmons/Johnson/Meola/MPS
Tides/Coastal Flooding...Hazardous weather outlook, Oct 27, 4:37 AM EDT, 1 hour before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 437 AM EDT Sat Oct 27 2018 MDZ008-012-015-019-020-NJZ001-007>010-PAZ054-055-060>062-101>105- 280900- Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren-Morris- Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh-Northampton- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks- 437 AM EDT Sat Oct 27 2018 This Hazardous Weather Outlook is for northeast Maryland, northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. A coastal storm will continue to affect the area with rain and wind today. The rain could be heavy enough this morning to result in localized street flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NJZ015-017>019-PAZ070-071-106-280900- Mercer-Gloucester-Camden-Northwestern Burlington-Delaware- Philadelphia-Lower Bucks- 437 AM EDT Sat Oct 27 2018 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. A coastal storm will continue to affect the area with rain and wind today. The rain could be heavy enough this morning to result in localized street flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. DEZ001-NJZ016-280900- New Castle-Salem- 437 AM EDT Sat Oct 27 2018 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for northern Delaware and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. A coastal storm will continue to affect the area with rain and wind today. The rain could be heavy enough this morning to result in localized street flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NJZ013-014-020-026-280900- Western Monmouth-Eastern Monmouth-Ocean-Coastal Ocean- 437 AM EDT Sat Oct 27 2018 ...HIGH WIND WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Flash Flood Watch. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NJZ012-022>025-027-280900- Middlesex-Atlantic-Cape May-Atlantic Coastal Cape May- Coastal Atlantic-Southeastern Burlington- 437 AM EDT Sat Oct 27 2018 ...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for northern New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind Advisory. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NJZ021-280900- Cumberland- 437 AM EDT Sat Oct 27 2018 ...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Coastal Flood Advisory. A coastal storm will continue to affect the area with rain and wind today. The rain could be heavy enough this morning to result in localized street flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. DEZ002>004-280900- Kent-Inland Sussex-Delaware Beaches- 437 AM EDT Sat Oct 27 2018 ...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central Delaware and southern Delaware. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Coastal Flood Warning. A coastal storm will continue to affect the area with rain and wind today. The rain could be heavy enough this morning to result in localized street flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ430-431-452>455-280900- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 437 AM EDT Sat Oct 27 2018 ...STORM WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ450-451-280900- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 437 AM EDT Sat Oct 27 2018 ...STORM WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Oct 27, 5:20 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
520 AM EDT SAT OCT 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 AM NON-TSTM WND GST 2 NW GEORGETOWN HND 38.79N 75.16W
10/27/2018 M60 MPH SUSSEX DE WEATHERFLOW
MEASURED AT THE LEWES WEATHERFLOW STATION.
&&
EVENT NUMBER PHI1801726
CMSLocal storm report, Oct 27, 5:30 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
530 AM EDT SAT OCT 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM NON-TSTM WND DMG 3 SSE LEESBURG 39.22N 74.96W
10/27/2018 CUMBERLAND NJ DEPT OF HIGHWAYS
DOWNED TREE AND UTILITY POLE ON STATE HIGHWAY 47 NORTH
OF BLADE ROAD IN MAURICE RIVER TWP. ALL LANES CLOSED AND
DETOURED.
&&
EVENT NUMBER PHI1801727
CMSSpecial weather statement, Oct 27, 5:37 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
537 AM EDT SAT OCT 27 2018
NJZ007-009-PAZ055-062-103-105-271000-
Hunterdon-Warren-Upper Bucks-Monroe-Western Montgomery-Northampton-
537 AM EDT SAT OCT 27 2018
...A SHOWER WILL AFFECT NORTHWESTERN HUNTERDON...SOUTHWESTERN
WARREN...NORTH CENTRAL MONTGOMERY...NORTHWESTERN BUCKS...SOUTH
CENTRAL MONROE AND NORTHAMPTON COUNTIES...
At 536 AM EDT, a shower was located near Bedminster, or 14 miles
southeast of Allentown, moving north at 50 mph.
Winds up to 50 mph are possible with this shower.
Locations impacted include...
Easton, Bethlehem, Forks, Quakertown, Perkasie, Wilson, Souderton,
Bedminster, Washington, Hellertown, Nazareth, Bangor, Chalfont, Pen
Argyl, Wind Gap, Belvidere, Harmony, Oxford, Alpha and Dublin.
Torrential rainfall is also occurring with this shower, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
LAT...LON 4089 7491 4029 7522 4030 7538 4052 7537
4054 7533 4056 7536 4094 7534
TIME...MOT...LOC 0936Z 191DEG 62KT 4046 7526
MPSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 9:11 AM EDT | Gale Warning | PHI | 3 hr | |
| Oct 27, 9:11 AM EDT | Small Craft Advisory | PHI | 3 days | |
| Oct 27, 12:15 PM EDT | Wind Advisory | PHI | Monmouth, Ocean | 119 min |
| Oct 27, 2:19 PM EDT | Gale Warning | PHI | 4 hr | |
| Oct 27, 3:54 PM EDT | Coastal Flood Advisory | PHI | Middlesex, Monmouth, Ocean | 14 hr |
Nearby
Special Weather Statements in New Jersey, 2018Special Weather Statements in Pennsylvania, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.